Authors: Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Stav potpunosti infinitivne intuicionističke logike za Kripkeove Modele
Journal: Zbornik radova PMF u Kragujevcu
Volume: 1
First page: 159
Last page: 165
Issue Date: 1980
ISSN: 1450-9628
Publisher: Univerzitet u Kragujevcu, Prirodno-matematički fakultet

Show full item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.